# SDR IPXA2024102350799

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N374UP
- Make and model: Boeing 767-300
- Aircraft serial: 65909
- Aircraft time: 7,923 hours, 3,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587665
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - FOUND M/D FLOOR PNL BROKEN AT STA 764 TO STA 830 LBL-45, (P/N:145T5876-65) (REPAIR). SERO-9693-REQ-001.
